Rich Families, W-spaces and the Product of Baire Spaces
Mathematica balkanica, Tome 22 (2008) no. 1-2, p. 175
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2008_22_1-2_a9,
author = {Peijie Lin and Warren B. Moors},
title = {Rich {Families,} {W-spaces} and the {Product} of {Baire} {Spaces}},
journal = {Mathematica balkanica},
pages = {175},
year = {2008},
volume = {22},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_2008_22_1-2_a9/}
}
Peijie Lin; Warren B. Moors. Rich Families, W-spaces and the Product of Baire Spaces. Mathematica balkanica, Tome 22 (2008) no. 1-2, p. 175. http://geodesic.mathdoc.fr/item/MABA_2008_22_1-2_a9/